# SDR DALA2024040804210

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N539DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11479
- Aircraft time: 2,989 hours, 715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5039 - DIV - TO LIT DUE TO REPORT OF ELECTRICAL SMELL AROUND ROW 38 AND AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED NO-GO ODI WORK SCOPE. COULD NOT DUPLICATE OR FIND SOURCE OF ODORS. (LP 5402672)
